# SDR AALA201806049025

- Difficulty date: May 23, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT,  FRAMES 68 TO 69, Y1162.5.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DWG D53472780.
